TitleExtending Choquet integrals for aggregation of ordinal values
Publication TypeJournal Article
Year of Publication2001
AuthorsGodo L, Torra V
JournalInternational Journal of Uncertainty, Fuzziness and Knowledge-Based Systems
Volume9
NumberSuppl
Pagination17-31
Abstract

In this paper we study the extension of Choquet integrals to ordinal scales. We show that two different integrals can be defined on the basis of two different but equivalent expressions in the numerical case. We prove some properties of the Choquet integrals and show their application to aggregation.